# SDR AALA991165

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1304761
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1110 - AFTER LEVELING OFF AT 33,000 FT FOR ABOUT 2 MINUTES THE MASTER WARNING LIGHT ILLUMINATED FROM THE CABIN ALTIMETER WARNING LIGHT.  THE CABIN WAS CLIMBING AT ABOUT 600 FT PER MINUTE.  STARTED EMERGENCY DESCENT AND CAUGHT THE CABIN AT ABOUT 12,500 FT.  LEVEL AT 10,000 FT.  MANUAL WOULD AFFECT THE PRESSURIZATION BUT NOT TO THE EXTENT IT SHOULD HAVE.  LANDED DFW WITHOUT INCIDENT.  REPLACED PRESSURIZATION SELECTOR PANEL, OUTFLOW VALVE ACTUATOR AND MOTOR, AND NUMBER 1 PRESSURIZATION CONTROLLER.  ACCOMPLISHED BITE AND OPERATIONS CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
